# SDR HNAA2011052300148

- Difficulty date: May 14, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8103
- Aircraft serial: 279
- Aircraft time: 40,181 hours, 45,980 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON RT INBD SEAT RAIL ABOUT 6 INCHES FROM COCKPIT DOOR.  REMOVED CORROSION IAW RD 53-4698. ALODINED AND PRIMED.
